Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 65, NWS Bismarck, ND

June 23, 2015Golden Valley County, Slope County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 23, 2015, 3:58 PM MDT for Golden Valley County, Slope County, North Dakota. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 3:58 PM MDT (21:58 UTC)
Expired
Jun 23, 2015, 4:45 PM MDT
In force
47 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Golden Valley County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 238 km from the middle of the area, began a volume at 22:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 10.0 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1756 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

604 
WUUS53 KBIS 232158
SVRBIS
NDC033-087-232245-
/O.NEW.KBIS.SV.W.0065.150623T2158Z-150623T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
358 PM MDT TUE JUN 23 2015

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTH CENTRAL SLOPE COUNTY IN SOUTHWESTERN NORTH DAKOTA...
  SOUTHERN GOLDEN VALLEY COUNTY IN SOUTHWESTERN NORTH DAKOTA...

* UNTIL 445 PM MDT

* AT 358 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GOLVA...OR
  13 MILES SOUTH OF BEACH...MOVING SOUTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  NORTH CENTRAL SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES...INCLUDING
  THE FOLLOWING LOCATIONS...ALPHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4668 10404 4679 10405 4686 10400 4684 10361
      4679 10361 4650 10362 4667 10405
TIME...MOT...LOC 2158Z 294DEG 27KT 4674 10393 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
4 follow-up statements
222 
WWUS53 KBIS 232210
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
410 PM MDT TUE JUN 23 2015

NDC033-087-232245-
/O.CON.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
410 PM MDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES...

AT 409 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES EAST OF
GOLVA...OR 17 MILES SOUTHEAST OF BEACH...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GOLVA AND ALPHA. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4668 10404 4679 10405 4686 10400 4684 10361
      4679 10361 4650 10362 4667 10405
TIME...MOT...LOC 2209Z 294DEG 27KT 4670 10381 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
540 
WWUS53 KBIS 232217
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
417 PM MDT TUE JUN 23 2015

NDC033-087-232245-
/O.CON.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
417 PM MDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL SLOPE AND SOUTHERN GOLDEN VALLEY COUNTIES...

AT 416 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES EAST OF
GOLVA...OR 20 MILES SOUTHEAST OF BEACH...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALPHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EMERGENCY MANAGEMENT OF GOLDEN VALLEY COUNTY REPORTED A FUNNEL CLOUD 
WITH THIS STORM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4663 10392 4673 10391 4681 10382 4682 10362
      4679 10361 4650 10362 4667 10405
TIME...MOT...LOC 2216Z 294DEG 27KT 4668 10376 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
383 
WWUS53 KBIS 232222
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
422 PM MDT TUE JUN 23 2015

NDC033-087-232245-
/O.CON.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
422 PM MDT TUE JUN 23 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM MDT
FOR NORTH CENTRAL SLOPE AND SOUTHEASTERN GOLDEN VALLEY COUNTIES...

AT 422 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
GOLVA...OR 21 MILES NORTHWEST OF AMIDON...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
ALPHA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EMERGENCY MANAGEMENT OF GOLDEN VALLEY COUNTY REPORTED A FUNNEL CLOUD 
WITH THIS STORM.

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4659 10385 4669 10388 4679 10377 4682 10362
      4679 10361 4650 10362
TIME...MOT...LOC 2222Z 294DEG 27KT 4666 10370 

HAIL...1.00IN
WIND...60MPH
 
$$

HEINERT
696 
WWUS53 KBIS 232239
SVSBIS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
439 PM MDT TUE JUN 23 2015

NDC033-087-232247-
/O.EXP.KBIS.SV.W.0065.000000T0000Z-150623T2245Z/
SLOPE ND-GOLDEN VALLEY ND-
439 PM MDT TUE JUN 23 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL SLOPE AND
SOUTHEASTERN GOLDEN VALLEY COUNTIES WILL EXPIRE AT 445 PM MDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA AND SLIGHTLY WEAKENED...THEREFORE THE WARNING WILL 
BE ALLOWED TO EXPIRE. HOWEVER DIME SIZED HAIL AND GUSTY WINDS ARE 
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4659 10385 4669 10388 4679 10377 4682 10362
      4679 10361 4650 10362
TIME...MOT...LOC 2236Z 294DEG 27KT 4666 10370 

$$

HEINERT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 12:29 PM MDT, 3 hours 29 minutes earlier.

Area forecast discussion, Jun 23, 12:29 PM MDT, 3 hours 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
129 PM CDT TUE JUN 23 2015

.SHORT TERM...(THIS AFTERNOON THROUGH WEDNESDAY)

ISSUED AT 129 PM CDT TUE JUN 23 2015

FORECAST HIGHLIGHTS IN THE SHORT TERM PERIOD WILL BE CHANCES FOR
THUNDERSTORMS THROUGH THE PERIOD...SOME MARGINALLY SEVERE SOUTHWEST
THIS AFTERNOON/EVENING...AND ACROSS WESTERN AND CENTRAL NORTH DAKOTA
WEDNESDAY.

CURRENTLY...ACTIVE WEST-NORTHWEST FLOW ALOFT WITH A SFC TROUGH
STATIONARY ACROSS THE NORTHERN HIGH PLAINS OF MT/WY. UPPER LEVEL
DIVERGENCE IN THE EXIT REGION OF AN UPPER LEVEL JET COUPLED WITH
DIURNAL INSTABILITY WILL SEE THE CHANCE FOR SHOWERS AND
THUNDERSTORMS THIS AFTERNOON WEST AND NORTH...THEN SPREADING SLOWLY
SOUTHEAST TONIGHT. BEST CHANCE FOR STRONGER STORMS REMAINS ACROSS
THE WESTERN THIRD OF THE STATE...MORE SO THE SOUTHWEST WHERE MODELS
PORTRAY 800-1200 J/KG OF MUCAPE ALONG WITH 50KTS OF 0-6KM SHEAR.
LATEST HRRR ALONG WITH THE 00Z 4KM NSSL WRF INDICATE CONVECTIVE
DEVELOPMENT EARLY TO MID AFTERNOON FROM EASTERN MONTANA INTO
SOUTHWEST AND WEST CENTRAL NORTH DAKOTA. WILL MAINTAIN HIGH CHANCE
SCATTERED POPS FOR THIS AREA.

FOR WEDNESDAY...FLOW ALOFT AND UPPER DIVERGENCE REMAINS UNCHANGED
OVER THE NORTHERN PLAINS. SFC TROUGH ADVANCES EAST WED MORNING AND
AFTERNOON INTO THE CENTRAL DAKOTAS. DAYTIME INSTABILITY AND BULK
SHEAR INDICATE CHANCE FOR THUNDERSTORMS AREA WIDE...MARGINALLY
SEVERE OVER THE ENTIRE COUNTY WARNING AREA (ALL OF WEST AND CENTRAL
ND). WILL MAINTAIN POSSIBLE SEVERE WORDING IN THE HWO. DUE TO THE
UNCERTAINTY...OPTED TO NOT INCLUDE IN THE GRIDS AT THIS TIME.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)

ISSUED AT 129 PM CDT TUE JUN 23 2015

CHANCES FOR SHOWERS AND THUNDERSTORMS ARE EXPECTED TO PERSIST INTO
WEDNESDAY NIGHT...AS AN UPPER LEVEL SHORTWAVE TROUGH CONTINUES ON AN
EASTWARD TRACK OUT OF THE STATE.

A TRANSITION FROM QUASI ZONAL FLOW ALOFT INTO NORTHWEST FLOW IS
EXPECTED THROUGH THURSDAY. THE CURRENT MODEL PACKAGE PROVIDES GOOD
AGREEMENT ON NORTH/NORTHWEST FLOW ALOFT REMAINING IN PLACE THROUGH
THE REST OF THE EXTENDED. SEVERAL EMBEDDED MID-LEVEL SHORTWAVES ARE
PROJECTED ACROSS THE AREA...RESULTING IN FREQUENT CHANCES FOR
ISOLATED/SCATTERED THUNDERSTORMS THOUGH PREDICTABILITY IS LOW.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)

ISSUED AT 129 PM CDT TUE JUN 23 2015

ISOLD/SCT -TSRA POSSIBLE TODAY INTO TONIGHT OVER THE REGION.
INITIAL DEVELOPMENT WEST AND NORTH CENTRAL THIS AFTERNOON...THEN
EAST INTO THE SOUTH CENTRAL THIS EVENING. MAINLY VFR CONDITIONS
EXPECTED THROUGH THE FORECAST PERIOD...WITH A DETERIORATION IN
CONDITIONS WITH ANY THUNDERSTORM.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SHORT TERM...NH
LONG TERM...AC
AVIATION...NH
Hazardous weather outlook, Jun 23, 1:03 PM MDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
203 PM CDT TUE JUN 23 2015

NDZ001-002-009>011-017>021-031>035-040>046-241915-
DIVIDE-BURKE-WILLIAMS-MOUNTRAIL-WARD-MCKENZIE-DUNN-MERCER-OLIVER-
MCLEAN-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-SLOPE-
HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-
203 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH
DAKOTA AND SOUTHWEST NORTH DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE OVER WESTERN NORTH DAKOTA THIS
AFTERNOON...SPREADING EAST TONIGHT. SOME STORMS COULD BE STRONG
TO SEVERE WITH GUSTY WINDS AND HAIL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR
THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND GREATER THAN 40
MPH...HAIL...FLOODING...FUNNEL CLOUDS AND TORNADOES TO THE
NATIONAL WEATHER SERVICE AT 701-250-4224 OR BY POSTING TO THE NWS
BISMARCK FACEBOOK OR TWITTER PAGES.

NDZ003>005-012-013-022-023-025-036-037-047-048-050-051-241915-
RENVILLE-BOTTINEAU-ROLETTE-MCHENRY-PIERCE-SHERIDAN-WELLS-FOSTER-
KIDDER-STUTSMAN-LOGAN-LA MOURE-MCINTOSH-DICKEY-
203 PM CDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA AND SOUTHEAST NORTH
DAKOTA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE POSSIBLE ACROSS WESTERN NORTH DAKOTA LATE THIS
AFTERNOON AND ACROSS CENTRAL NORTH DAKOTA TONIGHT. SEVERE WEATHER
IS NOT EXPECTED ACROSS THE EAST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORM CHANCES CONTINUE WEDNESDAY AND THURSDAY...WITH THE
POTENTIAL FOR A FEW STRONG TO SEVERE STORMS. LOWER CHANCES FOR
THUNDERSTORMS EXPECTED FOR THE END OF THIS WEEK INTO EARLY NEXT
WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jun 23, 2:46 PM MDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM MDT TUE JUN 23 2015

NDZ032-033-040-232115-
STARK-BILLINGS-SLOPE-
246 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT FAR SOUTHWESTERN STARK...
NORTHEASTERN SLOPE AND SOUTHWESTERN BILLINGS COUNTIES...

AT 244 PM MDT...A STRONG THUNDERSTORM WAS 15 MILES SOUTH OF MEDORA...
OR 16 MILES NORTHWEST OF AMIDON...MOVING EAST AT 25 MPH.

WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHWESTERN
STARK...SOUTHWESTERN BILLINGS AND NORTHEASTERN SLOPE COUNTIES.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4679 10357 4675 10306 4652 10316 4662 10361
TIME...MOT...LOC 2044Z 283DEG 21KT 4669 10350

HEINERT
Special weather statement, Jun 23, 3:25 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
325 PM MDT TUE JUN 23 2015

NDZ032-033-040-232200-
STARK-BILLINGS-SLOPE-
325 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN STARK...
NORTHEASTERN SLOPE AND SOUTH CENTRAL BILLINGS COUNTIES...

AT 323 PM MDT...A STRONG THUNDERSTORM WAS 13 MILES NORTH OF AMIDON...
MOVING EAST AT 15 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BELFIELD.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4657 10337 4684 10338 4691 10307 4685 10300
      4654 10293
TIME...MOT...LOC 2123Z 262DEG 14KT 4668 10328

HEINERT
Special weather statement, Jun 23, 3:32 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
332 PM MDT TUE JUN 23 2015

NDZ031-232200-
GOLDEN VALLEY-
332 PM MDT TUE JUN 23 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN GOLDEN VALLEY
COUNTY...

AT 332 PM MDT...A STRONG THUNDERSTORM WAS 7 MILES SOUTHWEST OF
BEACH...MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BEACH...GOLVA AND SENTINEL BUTTE.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4702 10404 4703 10381 4669 10380 4674 10404
TIME...MOT...LOC 2132Z 275DEG 20KT 4686 10414

HEINERT

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 2:46 PM MDTSpecial Weather StatementBISSlope29 min
Jun 23, 3:25 PM MDTSpecial Weather StatementBISBillings35 min
Jun 23, 3:32 PM MDTSpecial Weather StatementBISGolden Valley28 min
Jun 23, 4:01 PM MDTSpecial Weather StatementBISHettinger29 min
Jun 23, 4:29 PM MDTSpecial Weather StatementBISHettinger31 min
Jun 23, 4:40 PM MDTSpecial Weather StatementBISSlope35 min
Jun 23, 4:57 PM MDTSevere Thunderstorm WarningBISBowman, Slope63 min
Jun 23, 5:17 PM MDTSpecial Weather StatementBISHettinger28 min
Jun 23, 5:45 PM MDTSpecial Weather StatementBISHettinger30 min
Jun 23, 5:58 PM MDTSpecial Weather StatementBISAdams32 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.